MathSciNet Relay Station
MathSciNet bibliographic data
MR1505091 Contributed Item
Doeblin, Wolfgang; Sur deux problèmes de M. Kolmogoroff concernant les chaînes dénombrables. (French) Bull. Soc. Math. France 66 (1938), 210–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement